| Model Number |
85900P |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an eagle eye platinum catheter was used in a therapeutic coronary procedure.While advancing to the lesion for a second run, the catheter got stuck on a non-philips guiding catheter and had to be removed as a system.The procedure was completed with a new catheter.No patient injury reported.This product problem is being submitted due to removal as a system.There is potential for harm if it were to recur.
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: no information provided.Blocks b6-b7: no information provided.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks h3 & h6: the eagle eye platinum catheter was not returned to the manufacturer for evaluation, thus no returned product investigation was performed.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.